# SDR SWIA200110489

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 25,413 hours, 31,691 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB, RIGHT PIPE ZONE DET INOP LIGHT ILLUMINATED AND STAYED ON STEADY FOR 8-10 MINUTES, THEN ILLUMINATED INTERMITTENTLY FOR DURATION OF FLIGHT.  INSPECTED RIGHT PIPE FIRE DETECTION SYSTEM, COULD NOT DUPLICATE FAULT.
